Universidad Complutense de Madrid
E-Prints Complutense

Complete Lie algebras generated by the derivations of a proper ideal

Impacto

Downloads

Downloads per month over past year



Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2003) Complete Lie algebras generated by the derivations of a proper ideal. International Mathematical Journal , 3 (7). pp. 711-716. ISSN 1311-6797

Official URL: http://www.m-hikari.com/z2003.html


URLURL Type
http://www.m-hikari.com/Publisher


Abstract

We give examples of a family of nonsolvable complete Lie algebras isomorphic to the Lie algebra of derivations of a proper ideal


Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:20832
Deposited On:15 Apr 2013 14:07
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page